# SDR SIMA20140608004

- Difficulty date: June 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 23,926 hours, 20,382 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMBER 1 FUEL QTY INDICATIONS ON EICAS & MFD WENT OUT SHOWING DASHES DURING FLIGHT, INDICATIONS CAME BACK SEVERAL TIMES DURING FLIGHT SHOWING DIFFERENT LEVELS.
